A fully finite difference scheme for time-fractional telegraph equation involving Atangana Baleanu Caputo fractional derivative. (English) Zbl 07549894


65Mxx Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
39-XX Difference and functional equations
Full Text: DOI


[1] Sun, ZZ; Wu, XN, A fully discrete difference scheme for a diffusion-wave system, Appl. Numer. Math, 56, 193-209 (2006) · Zbl 1094.65083
[2] Kumar, S.; Rashidi, MM, New analytical method for gas dynamics equation arising in shock fronts, Comput. Phys. Commun., 185, 1947-1954 (2014) · Zbl 1351.35253
[3] Avazzadeh, Z.; Hosseini, VR; Chen, W., Radial basis functions and fdm for solving fractional diffusion-wave equation, Iran. J. Sci. Technol. A., 38, 205-212 (2014)
[4] Fu, ZJ; Chen, W.; Ling, L., Method of approximate particular solutions for constant-and variable-order fractional diffusion models, Eng. Anal. Bound. Elem., 57, 37-46 (2015) · Zbl 1403.65087
[5] Fu, ZJ; Chen, W.; Yang, HT, Boundary particle method for Laplace transformed time fractional diffusion equations, J. Comput. Phys., 235, 52-66 (2013) · Zbl 1291.76256
[6] Cascaval, RC; Eckstein, EC; Frota, CL; Goldstein, JA, Fractional Telegraph equations, J. Math. Anal. Appl., 276, 1, 145-159 (2002) · Zbl 1038.35142
[7] Dehghan, M.; Lakestani, M., The use of Chebyshev cardinal functions for solution of the second-order one-dimensional Telegraph equation, Numer. Methods for Partial Differ. Equ., 25, 4, 931-938 (2009) · Zbl 1169.65102
[8] Chen, J.; Liu, F.; Anh, V., Analytical solution for the time-fractional Telegraph equation, J. Math. Anal. Appl., 338, 1364-1377 (2008) · Zbl 1138.35373
[9] Orsingher, E.; Beghin, L., Time-fractional telegraph equation and Telegraph processes with Brownian time, Probab. Theory Relat. Fields., 128, 141-160 (2004) · Zbl 1049.60062
[10] Beghin, L.; Orsingher, E., The Telegraph process stopped at stable-distributed times connection with the fractional telegraph equation, Fract. Calc. Appl. Anal., 26, 187-204 (2003) · Zbl 1083.60039
[11] Momani, S., Analytic and approximate solutions of the space- and time-fractional equations, Appl Math Comput., 170, 1126-1134 (2005) · Zbl 1103.65335
[12] Yousefi, SA, Legendre multiwavelet Galerkin method for solving the hyperbolic Telegraph equation, Numer. Meth. Partial Differ. Equ. (2009) · Zbl 1189.65231
[13] Dehghan, M.; Yousefi, S.; Lotfi, A., The use of He’s variational iteration method for solving the telegraph and fractional telegraph equations, Int J Numer Meth Biomed Eng, 27, 2, 219-231 (2011) · Zbl 1210.65173
[14] Mohebbi, A.; Abbaszadeh, M.; Dehghan, M., The meshless method of radial basis functions for the numerical solution of time fractional Telegraph equation, Int J Numer Meth Heat Fluid Flow, 24, 8, 1636-1659 (2014) · Zbl 1357.65197
[15] Shivanian, E.; Khodabandehlo, HR, Meshless local radial point interpolation (MLRPI) on the Telegraph equation with purely integral conditions, The Europ Phys J Plus, 129, 11, 241 (2014)
[16] Shivanian, E.; Khodayari, A., Meshless local radial point interpolation (MLRPI) for generalized Telegraph and heat diffusion equation with non-local boundary conditions, J. Theor. Appl. Mech., 55, 2, 571-582 (2017)
[17] Shivanian, E.; Khodabandehlo, HR, Application of meshless local radial point interpolation (MLRPI) on generalized one-dimensional linear telegraph equation, Int J Adv. Appl. Math. Mech., 2, 3, 38-50 (2015) · Zbl 1359.65219
[18] Dehghan, M.; Salehi, R., A method based on meshless approach for the numerical solution of the two-space dimensional hyperbolic Telegraph equation, Math. Meth. Appl. Sci., 35, 10, 1220-1233 (2012) · Zbl 1250.35015
[19] Shivanian, E., Spectral meshless radial point interpolation (SMRPI) method to two-dimensional fractional Telegraph equation, Math. Meth. Appl. Sci., 39, 1820-1835 (2016) · Zbl 1339.65195
[20] Hosseini, VR; Shivanian, E.; Chen, W., Local integration of 2-D fractional telegraph equation via local radial point interpolant approximation, Eur. Phys. J. Plus., 130, 2, 33 (2015)
[21] Shivanian, E.; Abbasbandy, S.; Alhuthali, MS; Alsulami, HH, Local integration of 2-D fractional Telegraph equation via moving least squares approximation, Eng. Anal. with Bound. Elem., 56, 98-105 (2015) · Zbl 1403.65077
[22] Asgari, M.; Ezzati, R.; Allahviranl, T., Numerical solution of time-fractional order telegraph equation by bernstein polynomials operational matrices, Math Probl Eng (2016) · Zbl 1400.65052
[23] Li, C.; Zeng, F., Numerical Methods for Fractional Calculus (2015), London: Chapman & Hall, London · Zbl 1326.65033
[24] Mardani, A.; Hooshmandasl, MR; Heydari, MH; Cattani, C., A meshless method for solving the time fractional advection-diffusion equation with variable coefficients, Comput. Math. Appl., 75, 122-133 (2018) · Zbl 1418.65144
[25] Saray, BN; Lakestani, M.; Cattani, C., Evaluation of mixed Crank-Nicolson scheme and Tau method for the solution of Klein-Gordon equation, Appl. Math. Comput., 331, 169-181 (2018) · Zbl 1427.65217
[26] Mohammadi, F.; Cattani, C., A generalized fractional-order Legendre wavelet Tau method for solving fractional differential equations, J. Comput. Appl. Math., 339, 306-316 (2018) · Zbl 1464.65079
[27] Kumar, K.; Pandey, RK; Sharma, S., Comparative study of three numerical schemes for fractional integro-differential equations, J. Computat Appl Math, 315, 287-302 (2017) · Zbl 1402.65183
[28] Kumar, K.; Pandey, RK; Sharma, S.; Xu, Y., Numerical scheme with convergence for a generalized time-fractional Telegraph-type equation, Numer. Meth. Part. Differ. Equ., 35, 3, 1164-1183 (2019) · Zbl 1418.65102
[29] Kumar, K.; Pandey, RK; Sharma, S., Approximations of fractional integrals and caputo derivatives with application in solving abels integral equations, J. King Saud Univ Sci., 31, 692-700 (2019)
[30] Ahmed, N.; Raza, A.; Rafiq, M.; Ahmadian, A.; Batool, N.; Salahshour, S., Numerical and bifurcation analysis of SIQR model, Chaos, Solitons Fractals, 150 (2021) · Zbl 1498.92189
[31] Shloof, AM; Senu, N.; Ahmadian, A.; Salahshour, S., An efficient operation matrix method for solving fractal-fractional differential equations with generalized Caputo-type fractional-fractal derivative, Math. Comput. Simul., 188, 415-435 (2021) · Zbl 07429010
[32] Salahshour, S.; Ahmadian, A.; Allahviranloo, T., A new fractional dynamic cobweb model based on non-singular kernel derivatives, Chaos, Solitons Fractals, 145 (2021) · Zbl 07514609
[33] Singh, J.; Ahmadian, A.; Rathore, S.; Kumar, D.; Baleanu, D.; Salimi, M.; Salahshour, S., An efficient computational approach for local fractional Poisson equation in fractal media, Numer Meth Part Different Equat, 37, 2, 1439-1448 (2021)
[34] Yadav, S.; Pandey, RK; Shukla, A.; K., Numerical approximations of Atangana-Baleanu Caputo derivative and its application, Chaos, Solitons & Fractals., 118, 58-64 (2019) · Zbl 1442.65183
[35] Atangana, A.; Baleanu, D., New fractional derivatives with nonlocal and non-sin- gular kernel: theory and application to heat transfer model, Therm. Sci., 20, 2, 763-769 (2016)
[36] Abdeljawad, T.; Baleanu, D., Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, J Nonlin- ear Sci Appl., 10, 3, 1098-1107 (2016) · Zbl 1412.47086
[37] Caputo, M.; Fabrizio, M., A new definition of fractional derivative without singular kernel, Progr Fract Differ Appl., 1, 2, 1-13 (2015)
[38] Atangana, A.; Gómez-Aguilar, J., Numerical approximation of riemann-liouville definition of fractional derivative: from riemann-liouville to atangana-baleanu, Numer Methods Partial Differ Equ., 34, 5, 1502-1523 (2018) · Zbl 1417.65113
[39] Atangana, A.; Koca, I., Chaos in a simple nonlinear system with atangana-baleanu derivatives with fractional order, Chaos Solitons Fractals., 89, 447-454 (2016) · Zbl 1360.34150
[40] Gao, W.; Ghanbari, B.; Baskonus, HM, New numerical simulations for some real world problems with Atangana-Baleanu fractional derivative, Chaos, Solitons Fractals, 128, 34-43 (2019) · Zbl 1483.65111
[41] Ascher, UM, Numerical Methods for Evolutionary Differential Equations (2008), USA: SIAM Computational Science and Engineering, USA · Zbl 1157.65048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.